# SDR SWAA2012052204246

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 27,125 hours, 12,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LOWER FLOOR SUPPORT ANGLE CORODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  REMOVED AND REPLACED ANGLE PER SRM.
